# SDR USAA960505

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 760
- Part time: 41,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX' CHECK VISUAL INSPECTION, CONFIRMED WITH HFEC, FOUND .75 INCH FUSELAGE SKIN CRACK S19L, BS 760.  STOP DRILLED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3, FIGURE 3.  (X)
